Dec 26, 2010
I was on Kaletra and Truvada for 2 yrs with excellent viral suppression. However for that 2 yrs I had terrible fatigue, and feel like like those 2 yrs were wasted due to the fatigue. I really didnt think it was THE combo for sure. Went throught all kinds of tests for possible other reasons. Then switched about a yr ado to Isentress and Truvada. Almost immediately felt better. 100% better. Lipids much better too. Kaletra caused skin problems on my back too. Lots of painful little pimples and blackheads have cleared since stopping. Is this common with Kaletra? Will never take it again.
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Shingles Causes Genital Herpes?
- Can You Get Hiv From Having Blood Drawn?
- Can You Get Hiv From Sucking On A Womans Breasts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.